# SDR CALA2010081800395

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 21,718 hours, 7,424 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3741E
- Part serial: 31886
- Condition: Failed
- Location: Nr 1
- Part time: 21,195 hours, 7,338 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOST OIL QTY ON LEFT ENG, OIL PRESS WENT TO YELLOW THEN RED BAND.  LEFT ENGINE WAS SHUTDOWN IAW QRH.  SINGLE ENG APP COMPLETED.  REPLACED NR 1 ENG REF AMM 71-00-02 & W/C 19-7100-1-0900 REF W/C 19-7100-1-0901 FOR ENG TEST.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1397552, S/N OFF 01886 ENGINE, BASIC, OFF 53-7200-9-0001 1886 ON 53-7200-9-0001 1882.
